Hypotheses, Probability, and Waves
Bibliographic Data
| ID | 8397023 |
|---|---|
| Authors | Peter Achinstein (Johns Hopkins University, corresponding author) |
| Year | 1990 |
| Volume | 41 |
| Issue | 1 |
| Pages | 73-102 |
| Publication date | 1990-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The British Journal for the Philosophy of Science (JOURNAL) |
| Journal identifiers | ISSN: 0007-0882 • E-ISSN: 1464-3537 |
| Publisher | Oxford University Press (PUBLISHER • GB) |
| DOI | 10.1093/bjps/41.1.73 |
| OpenAlex | W2080772997 |
| Language | EN |
| Citations received | 3 |
| References cited | 2 |
Download · Epistemology · Philosophy of science · World Wide Web · Complementary and Alternative Medicine Studies · Computer Science · Evolution and Science Education · Philosophy · Philosophy and History of Science
| Citations per year | 0.08 |
|---|---|
| Citation span | 1990 - 2000 (11) |
| Highly cited | No |